Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 30 found articles
 
 
  On the Extremal Zagreb Indices of Graphs with Cut Edges
 
 
Title: On the Extremal Zagreb Indices of Graphs with Cut Edges
Author: Feng, Yanqin
Hu, Xia
Li, Shuchao
Appeared in: Acta applicandae mathematicae
Paging: Volume 110 (2009) nr. 2 pages 667-684
Year: 2009
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands